# SDR DLL10961231

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1147
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 1505330
- Condition: Cracked
- Location: Bs1043/1103/1163
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER WING INTERMEDIATE SPARS AT FS 1043M RBL 116 AND FS 1103M LBL 116 HAD CRACKS IN WEB.  ALSO, FS 1103 HAD MULTIPLE CRACKS THROUGH UPPER FASTENER HOLES.  REV A ADDED ADDITIONAL CRACK LOCATIONS, REVISED DIRECTIONS AND DRAWINGS TO ACCOMODATE THIS, REV B ADDED FAA APROVAL.
